Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have stress feeling when walking. Have hyperthyroidism and taking thiamazol. What is the cause?

Hi, i have a Hyperthyroidism and i keep taking Thiamazol 40mg per day and of cource with the propanolol but somethig wied was happening to me until today. In fact when i walk for 500m away from my house or when i get exposed to the sun for 20~30 mins Or after an emotion like if i get scared (stress) i get this strange feeling that goes on my intire body skin starting with my head to my lower legs i feel like needles are evry where. Please help me or just make me some suggeestion.
PS: im 20 year old and i kept taking Thiamazol (and before that i was getting Neo-mercazol). My last thyroid tests have shown that i have extra TF4 in my bloody bt no worries it is decresing now.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

I have gone through your history.

Your symptoms might be due to
- Vitamin B12 or Vitamin D deficiency,
- Stress
- Thyroid dysfunction itself.

You should go for Blood investigations like Vitamin B12 and Vitamin D level after taking consultation of your doctor. Treatment, if required, will be directed as per the cause.

For stress, You should do stress management and relaxation techniques like yoga, meditation or breathing exercise. You should also consult psychiatrist for detailed evaluation of stress and management.

Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor